MAUDE Adverse Event Report: KARL STORZ ENDOVISION FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY

KARL STORZ ENDOVISION FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Model Number 11272VH
Medical Device Problem Codes Leak/Splash (1354); Optical Distortion (3000)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: adhesive joints on the lenses have splintered.Image is cloudy.No negative impact in state of health reported.

Brand Name
FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Common Device Name
FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24503010
Report Number1221826-2026-00429
Device Sequence Number18631989
Product Code FAJ
UDI-Device Identifier04048551423226
UDI-Public04048551423226
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K191357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11272VH
Device Catalogue Number11272VH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown